COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

Panadol Extra

Remove

Headache,Toothache,
Migraine,Fever,
Period Pain,General

Tablets

12+ Years

The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol

panadol-advance-with-optizorb-caplets

Panadol Advance

Remove

Headache, General 

Tablets

6+ Years

Starts to release its medicine in as little as 5 minutes

panadol-actifast

Panadol Actifast

Remove

Headache, General 

Tablets

12+ Years

Absorbed twice as fast as standard paracetamol tablets

panadol-night

Panadol Night

Remove

Headache, Period Pain,
Backache,General 

Tablets

12+ Years

Provides pain relief so you can have a good nigh'ts sleep

panadol-joint-caplets

Panadol Joint

Remove

Joint Pain,
Pain of Osteoarthritis

Tablets

12+ Years

Provides long lasting relief from joint pain for upto 8 hours

panadol-cold-n-flu-day

Panadol Cold + Flu Day

Remove

Cold & Flu

Tablets

12+ Years

Day time relief from cold and flu symptoms

panadol-cold-n-flu

Panadol Cold + Flu

Remove

Cold & Flu

Caplets

12+ Years

Night time relief from cold and flu symptoms

panadol-cold-n-flu-all-in-one

Panadol Cold + Flu All in One

Remove

Cold & Flu 

Tablets

12+ Years

Provides relief from cold & flu symptoms and chesty cough

panadol-hot-lemon-and-honey

Panadol Cold + Flu Hot Lemon & Honey

Remove

Cold & Flu

Caplets

12+ Years

Fast acting relief from cold and flu symptoms

panadol-sinus-caplets

Panadol Sinus

Remove

Sinus Pain

Caplets

12+ Years

Provides relief from sinus pain, nasal congestion and headache

panadol-baby-n-infant-suspension

Panadol Baby & Infant 

Remove

Toothache, Fever, General

Liquid

3 months- 5 Years

Effective relief from pain and fever for children, 3 months to 5 years

panadol-childrens-elixir

Children's Panadol (5-12 years) Elixir

Remove

Toothache, Fever, General

Liquid

5-12 Years

Effective relief from pain and fever for children, 5 to 12 years

Children's Panadol (5-12 years) Elixir

1 Similar Product

COMPARE

VIEW COMPARE LIST count

ADDED

Children's Panadol (5-12 years) Elixir

Overview

Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:

  • Teething
  • Sore throat
  • Childhood infections
  • Immunisation
  • Toothache

Active Ingredient

  • Each 5ml contains 240mg paracetamol
  • Children’s Panadol (5-12 years) elixir is alchol free

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist

Directions 

How to use Children’s Panadol (5-12 years) elixir:

Use the below dosing of Children’s Panadol based on weight. If weight is unknown, use child’s age

Weight (kg)

Age

Dose Vol (mL)*

18-20

5-6 Years

5.5

20-23

6-7 Years

6

23-25

7-8 Years

7

25-38

8-9 years

7.5

28-32

9-10 Years

8.5

32-36

10-11 Years

10

36-41

11-12 Years

11

 

Warnings and Precautions (see label for full list)

  • Do not use if using other products containing paracetamol.
  • This product is suitable for children 5-12 years of age.
  • A dose of 10-15 mg/kg to be repeated 
  • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours.
  • Do not give to your child more frequently than every 4 hours.
  • Do not give to your child more than four doses in any 24 hour period
  • Do not give to your child for longer than 3 days without asking a doctor
  • Shake thoroughly before use.
  • Do not give Children’s Panadol (5-12 years ) to your child if :
  • Your child has hypersensitivity to paracetamol or any other ingredient in the product.
  • Take Special care with Children’s Panadol (5-12 years):
  • Medical advice should be sought before giving Children’s Panadol( 5-12 years) to your child if:
  • Your child has been diagnosed with liver or kidney problem
  • Your child has hereditary problems of fructose intolerance must not take Children’s Panadol (5-12 years) as this product contains Sorbitol liquid.
  • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol 

* Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.

* Keep this and all medication out of sight and reach of children.

* Do not exceed the stated dose.

* This Product contains Paracetamol. Do not use with other Paracetamol-containing products.

The liver toxic effects of Paracetamol may be increased by the use of alcohol.

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect

Store below 25˚C

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist